# SDR SWAA2025102225160

- Difficulty date: October 17, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 44,461 hours, 27,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD LAV HAS ONE LAMP INOPERATIVE.   REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF THE EMERGENCY EXIT SIGN ON FWD LAV IAW AMM 33-51-01-960-801  COMPLETED TASK CARD.
